Repositorio de producción científica de la Universidad de Sevilla

Simply connected lie subgroups of the unipotent Lie group of order 4

 

Advanced Search
 
Opened Access Simply connected lie subgroups of the unipotent Lie group of order 4
Cites
Show item statistics
Icon
Export to
Author: Benjumea Acevedo, Juan Carlos
Echarte Reula, Francisco Javier
Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2006-04
Published in: Soochow Journal of Mathematics, 32 (2), 181-199.
Document type: Article
Abstract: In this paper we obtain simply connected Lie subgroups (up to isomorphism) of the Lie group G4 of upper triangular matrices of order 4 having “1” in its main diagonal. To do it, we determine Lie subalgebras of the Lie algebra g4 associated with G4. We find that there exist 4 simply connected subgroups of G4 for dimension less than 4, 3 for dimension 4 and 4 for dimension 5. We also prove that the rest of groups associated with Lie algebras of these dimensions are not representable as subgroups of G4.
Cite: Benjumea Acevedo, J.C., Echarte Reula, F.J., Nuñez Valdés, J. y Tenorio Villalón, Á.F. (2006). Simply connected lie subgroups of the unipotent Lie group of order 4. Soochow Journal of Mathematics, 32 (2), 181-199.
Size: 125.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/41617

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)